MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD
Model Number 354807
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
This lead was explanted and replaced due to dislodgement.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was subjected to an extensive analysis.The analysis revealed cuts into the insulation (approx.24 cm distal to the is-1 connector pin) and a deformed conductor coil, which most likely resulted from the extraction procedure.A thorough analysis of the lead did not show any deviations which might have led to the reported dislodgement.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
COROX OTW 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9555763
Report Number1028232-2020-00080
Device Sequence Number16995004
Product Code OJX
UDI-Device Identifier04035479093549
UDI-Public04035479093549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number354807
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/07/2020
11/24/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date01/09/2020
11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR